# SDR CALA2024100902611

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N2500
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0301 - GOUGE LEADING EDGE SKIN MAIN I/B FLAP I/B TRACK LH WING. DOT 46-12. REPAIRED LH WING I/B MAIN FLAP NOSE SKIN L/E IAW B757-300 SRM 57 -53-01-219-2 (MAJOR REPAIR)
